MathSciNet Relay Station
MathSciNet bibliographic data
MR233902 (38 #2223) 20.80
Kerber, Adalbert Zur Darstellungstheorie von Kranzprodukten. (German) Canad. J. Math. 20 1968 665–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement